# SDR IPXA10558521

- Difficulty date: February 9, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 652 S2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 FUSE UPPER LOBE, UPPER GPS ANTENNA TRIPLER HAS A POSSIBLE CRACK NEXT TO THE RIVET AT THE AFT RT CORNER, BS652, 2" ABOVE STR 2R     REMOVED FABRICATED AND INSTALLED NEWLY FABRICATED TRIPLER IAW SRM 51-40-02 AND DWG 100-83901.
